# SDR HNAA2025111700738

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 45,338 hours, 42,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 4000 FT BAG DOOR INDICATION INDICATED OPEN. RETURNED TO FIELD.   OPERATED DOOR MULTIPLE TIMES. DOOR OPERATES NORMALLY. PERFORMED GENERAL VISUAL INSPECTION OF BAGGAGE DOOR AREA. NO DEFECTS NOTED. DETERMINED TO BE AN INDICATION ISSUE.    INSTALLED BOTH BAGGAGE DOOR MICROSWITCHES IAW AMM 52-76-01-04, ADJUSTED AND TESTED BOTH MICROSWITCHES IAW AMM 52-7601-05. OPS CHECK GOOD. USED MULTIMETER TO CHECK FOR CONTINUITY OHMS AND PROPER VOLTAGE FOR SHORTS, NO DEFECTS TO NOTE. OK FOR SERVICE AT THIS TIME.
